Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 42, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jan 18, 2020, 1:28 PM CST for Jefferson County, Saint Louis County, Missouri. It took effect at Jan 20, 2020, 12:00 AM CST. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 18, 2020, 1:28 PM CST (19:28 UTC)
- In effect from
- Jan 20, 2020, 12:00 AM CST
- Expired
- Jan 20, 2020, 10:17 AM CST
- In force
- 10 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 37 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River at Arnold (ARNM7).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 35 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07019300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
855
WGUS43 KLSX 181928
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
128 PM CST Sat Jan 18 2020
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Meramec River near Arnold
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-189-200128-
/O.NEW.KLSX.FL.W.0042.200120T0600Z-200123T1648Z/
/ARNM7.1.ER.200120T0600Z.200121T0000Z.200122T1048Z.NO/
128 PM CST Sat Jan 18 2020
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Meramec River near Arnold
* from late Sunday night to Thursday morning.
* At 1:00 PM Saturday the stage was 21.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early Monday
morning and crest near 25.2 feet by Monday evening. The river is
forecast to fall below flood stage by Wednesday morning.
* Impact: At 25.1 feet...St. Louis County closes the following roads
at this height: Butler Hill west of Summerhedge Place, Meramec
Bottom Road between Hageman Road and Highway 21, Hawkins Road south
of Meramec Bottom Road, and Old Telegraph Road at Earl Widman
County Park.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/19 01/20 01/21 01/22 01/23
Meramec River
Arnold 24.0 21.35 22.0 24.5 25.2 23.9 21.2
&&
LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
3845 9043
$$4 follow-up statements
843
WGUS83 KLSX 190255
FLSLSX
Flood Statement
National Weather Service St Louis MO
855 PM CST Sat Jan 18 2020
...The flood warning continues for the following rivers in
Missouri...
Meramec River near Sullivan
Meramec River near Arnold
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC055-221-200254-
/O.EXT.KLSX.FL.W.0035.000000T0000Z-200121T1640Z/
/SLLM7.1.ER.200119T0020Z.200119T1200Z.200120T1040Z.NO/
855 PM CST Sat Jan 18 2020
The Flood Warning continues for
the Meramec River near Sullivan
* until Tuesday morning.
* At 8:30 PM Saturday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 13.1 feet by tomorrow morning,
then fall below flood stage Monday morning.
* Impact: At 12.0 feet...The main entrance gate at Onondaga Cave
State Park begins flooding near this height. This may eventually
force the park to use the rear entrance as the primary entrance to
the park.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/19 01/20 01/21 01/22 01/23
Meramec River
Sullivan 11.0 11.49 13.1 10.8 7.8 6.6 5.8
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$
MOC099-189-200254-
/O.EXT.KLSX.FL.W.0042.200120T0600Z-200123T1600Z/
/ARNM7.1.ER.200120T0600Z.200121T0000Z.200122T1000Z.NO/
855 PM CST Sat Jan 18 2020
The Flood Warning continues for
the Meramec River near Arnold
* from late Sunday night to Thursday morning.
* At 8:30 PM Saturday the stage was 22.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early Monday
morning and to crest near 25.2 feet by Monday evening. The river is
forecast to fall below flood stage by Wednesday morning.
* Impact: At 25.1 feet...St. Louis County closes the following roads
at this height: Butler Hill west of Summerhedge Place, Meramec
Bottom Road between Hageman Road and Highway 21, Hawkins Road south
of Meramec Bottom Road, and Old Telegraph Road at Earl Widman
County Park.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/19 01/20 01/21 01/22 01/23
Meramec River
Arnold 24.0 22.01 22.7 24.5 25.2 23.8 21.1
&&
LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
3845 9043
$$281
WGUS83 KLSX 191627
FLSLSX
Flood Statement
National Weather Service St Louis MO
1026 AM CST Sun Jan 19 2020
...The flood warning continues for the following rivers in
Missouri...
Meramec River near Sullivan
Meramec River near Arnold
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC055-221-202226-
/O.EXT.KLSX.FL.W.0035.000000T0000Z-200121T0336Z/
/SLLM7.1.ER.200119T0020Z.200119T1015Z.200119T2136Z.NO/
1026 AM CST Sun Jan 19 2020
The Flood Warning continues for
the Meramec River near Sullivan
* until Monday evening.
* At 10:00 AM Sunday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
late this afternoon.
* Impact: At 11.5 feet...A small bridge in the back of Meramec State
Park park is flooded, cutting the park in two. If the river
continues to rise...park officials will evacuate the campgrounds at
this point.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/20 01/21 01/22 01/23 01/24
Meramec River
Sullivan 11.0 11.94 8.9 7.2 6.3 5.8 5.4
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$
MOC099-189-202226-
/O.EXT.KLSX.FL.W.0042.200120T0430Z-200123T1536Z/
/ARNM7.1.ER.200120T0430Z.200121T0000Z.200122T0936Z.NO/
1026 AM CST Sun Jan 19 2020
The Flood Warning continues for
the Meramec River near Arnold
* from this evening to Thursday morning.
* At 10:00 AM Sunday the stage was 23.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and to
crest near 25.0 feet by tomorrow evening. The river is forecast to
fall below flood stage by Wednesday morning.
* Impact: At 24.7 feet...Hawkins Road south of Meramec Bottom Road
begins flooding.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/20 01/21 01/22 01/23 01/24
Meramec River
Arnold 24.0 23.17 24.5 25.0 23.8 20.8 17.5
&&
LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
3845 9043
$$476
WGUS83 KLSX 200309
FLSLSX
Flood Statement
National Weather Service St Louis MO
909 PM CST Sun Jan 19 2020
...The flood warning continues for the following rivers in
Missouri...
Meramec River near Arnold
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-189-210309-
/O.EXT.KLSX.FL.W.0042.200120T1200Z-200122T1200Z/
/ARNM7.1.ER.200120T1200Z.200120T1800Z.200121T0600Z.NO/
909 PM CST Sun Jan 19 2020
The Flood Warning continues for
the Meramec River near Arnold
* from Monday morning to Wednesday morning.
* At 8:30 PM Sunday the stage was 23.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow morning
and to crest near 24.2 feet by tomorrow early afternoon. The river
is forecast to fall below flood stage by early Tuesday morning.
* Impact: At 24.0 feet...Corisande Hills Road begins flooding at this
height. Meramec Bottom Road between Hageman Road and Highway 21
begins flooding.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/20 01/21 01/22 01/23 01/24
Meramec River
Arnold 24.0 23.63 24.0 23.7 21.4 18.9 16.9
&&
LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
3845 9043
$$614
WGUS83 KLSX 201618
FLSLSX
Flood Statement
National Weather Service St Louis MO
1017 AM CST Mon Jan 20 2020
...The flood warning is cancelled for the following rivers in
Missouri...
Meramec River near Arnold
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-189-201647-
/O.CAN.KLSX.FL.W.0042.000000T0000Z-200122T1200Z/
/ARNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1017 AM CST Mon Jan 20 2020
The Flood Warning is cancelled for
the Meramec River near Arnold.
* At 10:00 AM Monday the stage was 22.8 feet.
* Flood stage is 24.0 feet.
* The river crested below flood stage at 23.6 feet. The river will
fall to 20.8 feet by tomorrow morning.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/21 01/22 01/23 01/24 01/25
Meramec River
Arnold 24.0 22.76 20.8 18.2 15.7 13.3 12.0
&&
LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
3845 9043
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 18, 11:05 AM CST, 2 hours 23 minutes earlier.
Area forecast discussion, Jan 18, 11:05 AM CST, 2 hours 23 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1105 AM CST Sat Jan 18 2020 .SHORT TERM... (Through Late Sunday Afternoon) Issued at 230 AM CST Sat Jan 18 2020 Rain continues to move east thru the area this morning. The last of the rain shud be across far eastern portions of the CWA at 12z and quickly move out of the area. The Flood Watch is expected to be able to expire at 12z if not canceled early. A few showers, currently over western MO and eastern KS, may be impacting far northwestern portions of the CWA. This precip shud be rain, but some light snow will be possible. Otherwise, a strong cold front will push thru the area today, bringing much colder air and gusty WNW winds. High temps for today shud occur by Noon with temps falling thru tonight. The falling temps and strong winds result in wind chill values approaching -15F across the northern third or so of the CWA. Cold temps continue for Sun as a strong surface ridge builds into the area. Models are in good agreement with temps expected to remain below freezing across the region despite insolation with 925mb temps around -8C or colder. Tilly .LONG TERM... (Sunday Night through Friday) Issued at 358 AM CST Sat Jan 18 2020 Models are still in good agreement with a strong surface ridge building into the region, remaining over portions of the CWA through Wednesday. Will see continued CAA across the area thru Mon night as the ridge builds into the area. This will result in temps some 15 to 20 degrees below seasonal average, as well as another night of wind chill values in the -10 to -15F range Sun night. A potent s/w will drop thru western portions of the area on Mon into Mon night. Model solns differ regarding amount of precip with this s/w, but with such cold temps in low levels, some light snow is looking more likely. However, with better chances west of the CWA, have kept PoPs dry for now. Some warming shud begin Tues afternoon as southerly winds return to the area, but any warmup will be slow. Precip chances return Wed and increase Thurs into Fri. However, a fair amount of differences in model solns, have kept PoPs in chance range for now. Tilly && .AVIATION... (For the 18z TAFs through 18z Sunday Afternoon) Issued at 1047 AM CST Sat Jan 18 2020 Strong and gusty west-northwest winds can be expected this afternoon due to a tight surface pressure gradient between the deep surface low over the Great Lakes region and the surface ridge building into the Plains. Will only see a slight and gradual weakening of the sustained wind speed and gusts tonight and Sunday. The MVFR cloud ceiling at the taf sites should clear out from west to east later this afternoon into this evening. COU should improve to VFR late this afternoon with UIN and the St Louis metro area going VFR by early evening. SPECIFICS FOR KSTL: Strong and gusty west-northwest winds can be expected this afternoon due to a tight surface pressure gradient between the deep surface low over the Great Lakes region and the surface ridge building into the Plains. Will only see a slight and gradual weakening of the sustained wind speed and gusts tonight and Sunday. The MVFR cloud ceiling should clear out from west to east later this afternoon into this evening. STL should improve to VFR by early evening. GKS && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 45 13 21 10 / 10 10 0 0 Quincy 37 4 11 3 / 10 10 0 0 Columbia 38 11 21 8 / 10 0 0 0 Jefferson City 42 15 23 9 / 10 0 0 0 Salem 52 13 21 10 / 10 10 0 0 Farmington 52 16 28 11 / 10 0 0 0 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jan 18, 5:56 AM CST, 7 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 556 AM CST Sat Jan 18 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 556 AM CST Sat Jan 18 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Wind chills of 10 to 15 degrees below zero are possible late tonight across portions of northeast Missouri and west- central Illinois. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind chills of 10 to 15 degrees below zero are possible early Sunday and Monday morning across portions of northeast Missouri and west- central Illinois. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Tilly
In the hours before
Local storm report, Jan 18, 9:29 AM CST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 SW MARINE 38.78N 89.79W
01/18/2020 M2.10 INCH MADISON IL TRAINED SPOTTER
&&
MFLocal storm report, Jan 18, 10:16 AM CST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 WNW BLACK JACK 38.80N 90.28W
01/18/2020 M1.86 INCH ST. LOUIS MO TRAINED SPOTTER
&&
MFLocal storm report, Jan 18, 10:30 AM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1030 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM HEAVY RAIN 2 NE GRANITE CITY 38.73N 90.10W
01/18/2020 M1.88 INCH MADISON IL PUBLIC
&&
TESLocal storm report, Jan 18, 11:56 AM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW STEFFENVILLE 39.97N 91.89W
01/18/2020 M0.3 INCH LEWIS MO CO-OP OBSERVER
CO-OP OBSERVER STATION SFFM7 STEFFENVILLE.
0700 AM SNOW EDINA 40.17N 92.17W
01/18/2020 M0.9 INCH KNOX MO CO-OP OBSERVER
CO-OP OBSERVER STATION EDNM7 EDINA.
1213 PM SNOW EDINA 40.17N 92.17W
01/17/2020 M0.7 INCH KNOX MO CO-OP OBSERVER
MIX OF SNOW AND SLEET.
0500 AM SNOW 1 NE VANDALIA 39.32N 91.48W
01/18/2020 M1.0 INCH AUDRAIN MO CO-OP OBSERVER
CO-OP OBSERVER STATION VNDM7 0.6 NE
VANDALIA.
&&Local storm report, Jan 18, 1:18 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
118 PM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM HEAVY RAIN 3 E HIGHLAND 38.73N 89.63W
01/18/2020 M2.06 INCH MADISON IL PUBLIC
&&
TESLocal storm report, Jan 18, 1:22 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
122 PM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM NON-TSTM WND GST 4 N ORCHARD FARMS 38.93N 90.43W
01/18/2020 M47 MPH ST. CHARLES MO ASOS
ASOS STATION KSET ST. CHARLES.
0835 AM NON-TSTM WND GST 2 NNW WOODSON TERRACE 38.75N 90.37W
01/18/2020 M46 MPH ST. LOUIS MO ASOS
ASOS STATION KSTL ST LOUIS LAMBERT
INTERNATIONAL AIRPORT.
1204 PM NON-TSTM WND GST 4 SW COLUMBUS 39.95N 91.20W
01/18/2020 M44 MPH ADAMS IL ASOS
ASOS STATION KUIN QUINCY REGIONAL
AIRPORT-BALDWIN FIELD.
0819 AM NON-TSTM WND GST 3 WNW CLARKSON VALLEY 38.65N 90.65W
01/18/2020 M43 MPH ST. LOUIS MO ASOS
ASOS STATION KSUS SPIRIT OF ST LOUIS
AIRPORT.
1247 PM NON-TSTM WND GST 3 WNW GRANVILLE 39.59N 92.14W
01/18/2020 M42 MPH MONROE MO MESONET
MESONET STATION AU993 HOLLIDAY.
0629 AM NON-TSTM WND GST 3 NE JEFFERSON CITY 38.60N 92.15W
01/18/2020 M40 MPH CALLAWAY MO ASOS
ASOS STATION KJEF JEFFERSON CITY.
1030 AM NON-TSTM WND GST 7 SE COLUMBIA 38.90N 92.22W
01/18/2020 M40 MPH BOONE MO MESONET
MESONET STATION MOA18 7 ESE COLUMBIA.
1115 AM NON-TSTM WND GST 2 ESE VANDIVER 39.15N 91.82W
01/18/2020 M40 MPH AUDRAIN MO AWOS
AWOS STATION KMYJ MEXICO.
1252 PM NON-TSTM WND GST 1 SE SCOTT AFB 38.53N 89.83W
01/18/2020 M40 MPH ST. CLAIR IL AWOS
AWOS STATION KBLV SCOTT AIR FORCE BASE.
1250 PM NON-TSTM WND GST 1 SSE BETHALTO 38.88N 90.03W
01/18/2020 M40 MPH MADISON IL AWOS
AWOS STATION KALN ST LOUIS REGIONAL AIRPORT.
1235 PM NON-TSTM WND GST 4 NE ASHLAND 38.82N 92.22W
01/18/2020 M39 MPH BOONE MO ASOS
ASOS STATION KCOU COLUMBIA.
1040 AM NON-TSTM WND GST 1 WSW VANDALIA 39.30N 91.51W
01/18/2020 M39 MPH AUDRAIN MO MESONET
MESONET STATION MOA17 1 WSW VANDALIA.
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 2:07 AM CST | River Flood Warning | LSX | Osage | 18 hr |
| Jan 18, 2:31 AM CST | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 3 hr |
| Jan 18, 7:07 AM CST | River Flood Warning | LSX | Saint Charles | 13 hr |
| Jan 18, 9:04 AM CST | River Flood Warning | LSX | Lincoln | 17 hr |
| Jan 18, 10:34 AM CST | River Flood Warning | LSX | Crawford, Washington | 33 hr |
| Jan 18, 11:33 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 50 hr |
| Jan 18, 11:33 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 68 hr |
| Jan 18, 12:13 PM CST | River Flood Warning | LSX | Cole | 23 hr |
| Jan 18, 3:26 PM CST | Wind Chill Advisory | LSX | Knox, Lewis | 20 hr |
| Jan 18, 5:37 PM CST | River Flood Warning | LSX | Reynolds | 8 hr |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.